# SDR ABXA9600618

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILED A2 CHECK INSPECTION.  REPLACED EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKED NORMAL I/A/W DC-8 M.M. 33-50-0.
